# SDR CA970903009

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 280
- Engine: Lyc HIO360C1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 10360CIA
- Condition: Cracked
- Location: Nr2 Cyl Area
- Part time: 1,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A POST FLIGHT INSPECTION FOUND AN OIL LEAK UNDER THE NR2 CYLINDER. FURTHER INSPECTION FOUND A HAIRLINE CRACK APPROXIMATELY 8 INCHES LONG COMING OFF THE LOWER AFT NR2 CYLINDER BASE SHORT STUD. THE ENGINE WAS REMOVED FROM SERVICE. THE CRANKCASE HALVES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
